Parabolic Non-Automorphism Induced Toeplitz-Composition C*-Algebras with Piece-wise Quasi-Continuous symbols

Creative Commons License

Gul U.

COMPLEX ANALYSIS AND OPERATOR THEORY, vol.8, no.1, pp.111-127, 2014 (SCI-Expanded) identifier identifier


In this paper we consider the C*-algebra generated by Toeplitz operators with piece-wise quasi-continuous symbols and a composition operator induced by a parabolic linear fractional non-automorphism symbol modulo compact operators on the Hilbert-Hardy space . This C*-algebra is commutative. We characterize its maximal ideal space. We apply our results to the question of determining the essential spectra of linear combinations of a class of composition operators and Toeplitz operators.